# SDR DALA2016032502291

- Difficulty date: March 24, 2016
- Submitted: March 26, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1212-1231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL FROM BS 1212 TO 1231, LONGERON  29L IN AFT CARGO BAY.  A NEW INTERCOSTAL WAS INSTALLED IAW SRM 53-14-3, FIG 3, SHEET 4 AND 51-30-2.
